# SDR AALA202505261256

- Difficulty date: May 20, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 37,389 hours, 15,536 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 OVEN NEEDS TO BE REPLACED DUE TO PUNGENT BURNED PLASTIC SMELL WHEN UTILIZED. MULTIPLE PASSENGERS COMPLAINED. MAINTENANCE REPLACED OVEN PER AMM 25-35-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ODORS NOTED
